# SDR RAIA00408029

- Difficulty date: August 25, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14504
- Aircraft time: 13,813 hours, 13,762 cycles
- Engine: Allsn AE3007A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 852701
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5696 -STL-BANDING NOISE COMING FROM NOSE BAY AREA AFTER TAKEOFF. MAINTENANCE REMOVED AND REPLACED UP LOCK PROX SWITCH.
